# SDR UIEA2025031900255

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBOARD TRAILING EDGE FLAP, LOWER AREA UPPER SKIN WITH SEVERAL DENTS.( ONE DENT WAS REPAIRED IAW SRM 57-53-01-2R-1 PAG.1-7 FIG. 201 SHEET 4 AND SRM 51-70-10-2R-4 REPAIR 4  /  FIG.201 SHEET 1 PAG.1-22 AND THREE FOUND WITHIN LIMITS IAW B767 SRM 57-53-01-1A-1 TABLE 1 NOTE C. NO FURTHER DEFECTS NOTED. )
